# SDR MASA200400602

- Difficulty date: October 26, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 5,830 hours, 5,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE SIDEWALL IS INOPERATIVE.  MX RECONNECTED A LOOSE CONNECTION AND RETURNED THE AIRCRAFT TO SERVICE.
